# SDR T17A201410018007

- Difficulty date: October 1, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N808TM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258482
- Aircraft time: 10,243 hours, 6,856 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE THEY HAD HYD ISSUES & SEEM TO BE LOSING PRESS, THEY CONTACTED COMPANY MAINTENANCE TO INFORM THEM OF THE ISSUE.  ON ARRIVAL TO DESTINATION THE CREW WENT TO PUT THE GEAR DOWN & HAD NO HYD PRESS & HAD TO DO AN EMER GEAR EXTENSION.  DECLARED AN EMER & MADE A SAFE FULL STOP LANDING.
